Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 12, 2011Coweta County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 12, 2011, 4:09 PM EDT for Coweta County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2011, 4:09 PM EDT (20:09 UTC)
Expired
Jul 12, 2011, 4:45 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 20 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2178 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WWUS82 KFFC 122009
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT TUE JUL 12 2011

GAZ053-122045-
409 PM EDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND 
LIGHTNING IN COWETA COUNTY UNTIL 445 PM EDT...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURIN...MOVING SOUTHWEST AT 20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE 
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES 
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD 
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND 
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD 
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3340 8470 3328 8453 3322 8459 3322 8465
      3323 8466 3322 8468 3323 8470 3322 8484
      3319 8486 3320 8487 3322 8486 3323 8489
TIME...MOT...LOC 2009Z 040DEG 19KT 3327 8468

$$



19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:09 PM EDT, 1 hour earlier.

Area forecast discussion, Jul 12, 3:09 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT TUE JUL 12 2011

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT RADAR LOOP SHOWS ISOLATED THUNDERSTORMS OVER NORTH GEORGIA.
THESE STORMS SEEM TO BE POPPING ALONG THE WEAK TROF AXIS ORIENTED
ACROSS THE STATE FROM NE TO SW. THIS TROF SHOULD BE THE MAIN
FOCUSING MECHANISM OVER THE NEXT FEW DAYS AS IT IS EXPECTED TO
REMAIN FAIRLY STATIONARY THROUGH THU. IT IS ALSO EXPECTED TO
STRENGTHEN AND BUILD FURTHER INTO THE REGION. AS THIS TROF BUILDS
MOISTURE WILL INCREASE ACROSS THE STATE AS WELL. CURRENTLY
PRECIPITABLE WATER VALUES ARE IN THE 1.5 TO 2 INCH RANGE...BUT BY
THE END OF THE WEEK WE WILL SEE PWS AROUND 2.0 TO 2.5 INCHES ACROSS
NORTH AND CENTRAL GEORGIA. THE MODELS ARE ALSO SHOWING A FEW WEAK
WAVES MOVING THROUGH THE REGION. WITH ALL THIS IN MIND ALONG WITH
TEMPS EXPECTED TO BE IN THE MID 90S TO LOWER 100S AND INSTABILITY
INDICES INCREASING EVERYDAY...LOOKS LIKE GEORGIA WILL CONTINUE TO
SEE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE
SHORT TERM. THESE WARM TEMPS AND INCREASED MOISTURE WILL PRODUCE
HEAT INDICES IN THE 105 TO 110 DEGREE RANGE SO WILL ISSUE ANOTHER
HEAT ADVISORY FOR MOST OF NORTH AND CENTRAL GEORGIA WEDNESDAY.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
UNSETTLED WEATHER LOOK TO CONTINUE FOR MUCH OF THE PERIOD WITH
EXTENDED PROGS SHOWING THE REMNANTS OF THE MAIN TROF MEANDERING
ACROSS OUR AREA. THE MODELS ARE ALSO MOISTURE CONTINUING TO
INCREASE THROUGH THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK.
COOLER TEMPS LOOK TO BE THE RULE DURING THE EXTENDED WITH HIGHS
AVERAGING IN THE UPPER 80S TO LOWER 90S ACROSS MUCH OF THE AREA DAYS
4-7.

&&

.CLIMATE...

RECORDS FOR 07-12

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     108 1930     68 1999     76 1981     59 1963
                                        1969
   KATL     103 1980     70 1898     80 1980     53 1898
                1930                    1879
   KCSG     101 1980     82 1953     80 1980     61 1956
   KMCN     105 1980     78 1900     78 1925     61 1953
                                        1901

RECORDS FOR 07-13

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1980     73 1999     77 1980     58 1918
                1925
   KATL     105 1980     74 1999     79 1980     59 1898
                                        1879
   KCSG     103 1980     77 1999     78 1991     62 1963
   KMCN     108 1980     68 1898     79 1980     61 1898

&&

.AVIATION...
18Z UPDATE...
ISOLATED CONVECTION FIRING THIS AFTERNOON IN THE METRO ATL AREA.
EXPECT AFTERNOON COVERAGE TO REMAIN ISOLATED WITH VFR CIGS
PREVAILING. COULD SEE BRIEF NE WINDS ASSOCIATED WITH OUTFLOWS. IN
GENERAL...OVERNIGHT LIGHT NW WINDS SHOULD BECOME MORE NNW BY
MORNING...AND A FEW LOCATIONS COULD SEE NNE BY 17Z. MORNING VSBYS
4-6SM...THEN 6+ BY LATE MORNING. SOME IFR CIGS POSSIBLE IN THE CSG
AREA 09-14Z. ISOLATED CONVECTION POSSIBLE THROUGH THE DAY WED...WITH
BEST CHANCES BETWEEN 18 AND 22Z SO HAVE GONE WITH PR0B30 FOR NOW.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON AFTERNOON CONVECTION.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75 102  75  94 /  20  30  20  40
ATLANTA         76  99  78  93 /  20  30  20  40
BLAIRSVILLE     69  94  71  88 /  20  40  30  50
CARTERSVILLE    71 100  72  94 /  20  40  40  50
COLUMBUS        75  99  78  95 /  20  30  20  40
GAINESVILLE     76  99  75  93 /  20  40  40  50
MACON           77  99  77  96 /  20  30  20  40
ROME            74  96  72  94 /  20  40  30  40
PEACHTREE CITY  72  98  74  93 /  20  30  20  40
VIDALIA         76  98  77  95 /  20  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

HEAT ADVISORY FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH...
GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.

&&

01
Hazardous weather outlook, Jul 12, 11:26 AM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1126 AM EDT TUE JUL 12 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1126 AM EDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
DANGEROUSLY HOT CONDITIONS EXPECTED ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA TODAY. ISOLATED THUNDERSTORMS EXPECTED ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA. A WEAK BOUNDARY
WILL REMAIN ACROSS CENTRAL GEORGIA...WITH A HOT AND HUMID AIRMASS
IN PLACE ACROSS THE REGION.

.PRIMARY HAZARDS...
DANGEROUSLY HOT CONDITIONS ARE EXPECTED TODAY...MAINLY SOUTH OF A
LINE FROM ROME TO GAINESVILLE. THE PRIMARY HAZARDS ASSOCIATED WITH
ANY THUNDERSTORMS THAT DEVELOP WILL BE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS.

.DISCUSSION...
A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE TODAY...WITH
AFTERNOON TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S
EVERYWHERE...WITH A FEW POSSIBLY OVER 100. HEAT INDEX VALUES WILL REACH
OVER 105...CREATING DANGEROUS CONDITIONS. MEANWHILE...THE HEAT AND
HUMIDITY WILL CREATE AN UNSTABLE AIRMASS WITH CAPES ABOVE 2000
THIS AFTERNOON. THIS WILL ALLOW ISOLATED THUNDERSTORMS TO DEVELOP.
WHILE SOME STRONG THUNDERSTORMS MAY BE POSSIBLE...STORMS ARE
GENERALLY EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 12, 3:13 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT TUE JUL 12 2011

GAZ033-045-121945-
313 PM EDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DEKALB AND
FULTON COUNTIES UNTIL 345 PM EDT...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PIEDMONT PARK...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DEKALB AND FULTON COUNTIES...INCLUDING AREAS
AROUND EDGEWOOD...BUCKHEAD...KIRKWOOD...BROOKHAVEN...DRUID HILLS...
VIRGINIA HIGHLAND...WEST END...SWEET AUBURN...ATLANTIC STATION...
PIEDMONT PARK...GRANT PARK-ZOO ATLANTA...TURNER FIELD...MIDTOWN...
LITTLE FIVE POINTS AND ATLANTA. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

&&

LAT...LON 3389 8425 3369 8425 3374 8442 3385 8440
TIME...MOT...LOC 1913Z 273DEG 17KT 3379 8435
Special weather statement, Jul 12, 3:16 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT TUE JUL 12 2011

GAZ053-054-121945-
316 PM EDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN COWETA AND FAYETTE COUNTIES UNTIL 345 PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER INMAN...AND MOVING SOUTHWEST AT 15 MPH.

WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE
LIKELY AS THIS STORM MOVES ACROSS PARTS OF COWETA AND FAYETTE
COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE INMAN...WOOLSEY...LAKE HORTON...PEACHTREE CITY...BROOKS...
STARRS MILL...SENOIA AND TURIN.

&&

LAT...LON 3344 8458 3344 8441 3341 8439 3336 8440
      3332 8438 3329 8442 3326 8444 3325 8452
      3327 8470
TIME...MOT...LOC 1916Z 033DEG 11KT 3338 8449
Special weather statement, Jul 12, 3:41 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUL 12 2011

GAZ034-122030-
341 PM EDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN GWINNETT COUNTY UNTIL 430 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAWRENCEVILLE...AND MOVING SOUTH AT 10 MPH.

WIND GUSTS OF 40 MPH...PEA SIZED HAIL AND FREQUENT LIGHTNING ARE
LIKELY AS THESE STORMS MOVE ACROSS PARTS OF GWINNETT COUNTY THROUGH
430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOG
MOUNTAIN...SUWANEE...DACULA...LAWRENCEVILLE...GRAYSON...SNELLVILLE...
CENTERVILLE...ROSEBUD AND MOUNTAIN PARK.

&&

LAT...LON 3388 8387 3376 8402 3376 8403 3377 8407
      3382 8413 3386 8416 3407 8407 3408 8387
TIME...MOT...LOC 1941Z 005DEG 10KT 3398 8397
Local storm report, Jul 12, 4:01 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             4 NNW ATLANTA           33.81N 84.41W
07/12/2011  E1.00 INCH       FULTON             GA   PUBLIC

            PUBLIC REPORTS QUARTER SIZED HAIL AND INTENSE LIGHTNING
            NEAR HOWELL MILL ROAD AND INTERSTATE 75.

&&

RGARCIA
Local storm report, Jul 12, 4:04 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     LIGHTNING        2 S FAYETTEVILLE        33.42N 84.45W
07/12/2011                   FAYETTE            GA   EMERGENCY MNGR

            FAYETTE COUNTY EMERGENCY MANAGEMENT REPORTS A HOUSE
            STRUCK BY LIGHTNING.

&&

RGARCIA
Special weather statement, Jul 12, 4:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT TUE JUL 12 2011

GAZ053-122045-
409 PM EDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN COWETA COUNTY UNTIL 445 PM EDT...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURIN...MOVING SOUTHWEST AT 20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3340 8470 3328 8453 3322 8459 3322 8465
      3323 8466 3322 8468 3323 8470 3322 8484
      3319 8486 3320 8487 3322 8486 3323 8489
TIME...MOT...LOC 2009Z 040DEG 19KT 3327 8468

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 9:18 PM EDTSpecial Weather StatementFFCGordon27 min
Jul 11, 9:22 PM EDTSevere Thunderstorm WarningFFCGordon23 min
Jul 11, 9:48 PM EDTSpecial Weather StatementFFCFloyd27 min
Jul 11, 9:57 PM EDTSpecial Weather StatementFFCGordon33 min
Jul 11, 9:59 PM EDTSpecial Weather StatementFFCGordon31 min
Jul 11, 10:33 PM EDTSpecial Weather StatementFFCGordon57 min
Jul 12, 8:56 AM EDTSpecial Weather StatementFFCBartow34 min
Jul 12, 11:54 AM EDTSpecial Weather StatementFFCHaralson36 min
Jul 12, 1:42 PM EDTSpecial Weather StatementFFCDouglas33 min
Jul 12, 1:50 PM EDTSpecial Weather StatementFFCRockdale40 min
Jul 12, 1:55 PM EDTSevere Thunderstorm WarningFFCDade, Walker35 min
Jul 12, 2:11 PM EDTSpecial Weather StatementFFCRockdale34 min
Jul 12, 2:30 PM EDTSpecial Weather StatementFFCClayton30 min
Jul 12, 2:44 PM EDTSpecial Weather StatementFFCChattooga31 min
Jul 12, 2:52 PM EDTSevere Thunderstorm WarningFFCClayton, Henry23 min
Jul 12, 3:04 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jul 12, 3:08 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 75 more37 hr
Jul 12, 3:13 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jul 12, 3:16 PM EDTSpecial Weather StatementFFCFayette29 min
Jul 12, 3:21 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette39 min
Jul 12, 3:32 PM EDTSevere Thunderstorm WarningFFCFulton30 min
Jul 12, 3:41 PM EDTSpecial Weather StatementFFCGwinnett49 min
Jul 12, 4:23 PM EDTSpecial Weather StatementFFCMeriwether37 min
Jul 12, 4:35 PM EDTSpecial Weather StatementFFCMeriwether25 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.